# SDR MAC040801

- Difficulty date: April 11, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 26,211 hours, 28,844 cycles
- Engine: Pwa PW124B
- Engine time: 24,353 hours, 26,627 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 8210181
- Part serial: 2243749
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 2,679 hours, 2,299 cycles
- Component: Reduction Gearb, Pwa
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B

## Discrepancy

DURING FLT (MIA-KIN) 5NM FROM KIN THE NR 2 ENG OIL PRESSURE DROPPED TO ZERO WITH CAP WARNING "ENG OIL" AND CRC.  THE ENG WAS SHUTDOWN AND THE PIC DECLARED AN EMERGENCY.  UPON INSP AFTER LANDING, THE COWLING WAS COVERED WITH OIL.  AN OVERSPEED HYDRAULIC PUMP HAS BEEN DETERMINED TO BE THE CAUSE FOR THE LOSS OF ENG OIL.
